# SDR SWIA200414134

- Difficulty date: October 24, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 7,709 hours, 7,059 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH BRACKETS CRACKED AT FS 280 INBOARD AND OUTBOARD OF LBL 9.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED (2) EACH 601R31113-57 ANGLES PER ENG DWG 601R31113 AND SRM 51-42-06 PAGES 5, 6, AND 7.
